Home » New Visitors
Category Archives: New Visitors
A recently released review article by Drs. Katarina Leyba and Brent Wagner, titled “Gadolinium-based contrast agents: why nephrologists need to be concerned”, doesn’t pull any punches when it comes to the use of gadolinium-based contrast agents (GBCAs) for contrast-enhanced MRIs. The authors said that ‘nephrogenic’ systemic fibrosis is a misnomer since GBCAs are the known trigger for the disease; kidney impairment is a risk factor. They note that “the experimental evidence demonstrates that gadolinium-based contrast agents are biologically active – that is, not inert”. Drs. Leyba and Wagner said that “because GBCAs are biologically active in vitro and in vivo, and patients with normal renal function have reported adverse events that overlap those of ‘nephrogenic’ systemic fibrosis (i.e., rash, muscle/tendon ‘tightness, pain…), and because the other risk factors are undetermined”, medical professionals need to be “open to the possibility that ‘nephrogenic’ systemic fibrosis and these gadolinium-based contrast agent-induced symptoms are part of a continuum”. (more…)
If you have developed unexplained and troubling symptoms since your MRI or MRA with a Gadolinium-based Contrast Agent, then you will understand why we think that Gadolinium Toxicity is a medical condition that needs to be recognized. It is a problem that is long overdue for recognition by the FDA and the medical community. There is mounting evidence in the published literature that indicates that patients with normal kidney function retain Gadolinium which is known to be toxic to the human body.
Some people develop symptoms after just one dose of contrast, while others will have several MRIs with contrast before they realize their unexplained symptoms began soon after their exposure to a Gadolinium-based Contrast Agent or GBCA. (more…)
Suspecting or discovering that you are Gadolinium Toxic can be a scary time and you may not know what to do. And if you are like others, the journey to manage your condition will last for an extended period of time.
The 11 Tips we present here will make understanding and managing your condition an easier task. (more…)
If you suspect that your unexplained symptoms were caused by the contrast agent you received for your MRI or MRA, you need to file a MedWatch Adverse Event report with the FDA. You don’t have to be able to prove anything – you only need to suspect that your health problems were caused by the Gadolinium-based Contrast Agent that you received. (more…)